MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10012564
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Upon removal from packaging.The iv set was inspected prior to patient use.The tubing was detached from the y connection of the tubing.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key16194032
Report Number16194032
Device Sequence Number6066695
Product Code FPA
UDI-Device Identifier10885403233746
UDI-Public(01)10885403233746
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/29/2022
Report Date (Section F) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number(10)22039290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/29/2022